# SDR 2001FA0000544

- Difficulty date: October 30, 2001
- Submitted: October 30, 2001
- Operation: General aviation
- Aircraft: N84LJ
- Make and model: Cessna 441
- Aircraft serial: 4410084
- Aircraft time: 5,155 hours, 4,736 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Lt Center Wing
- Part time: 5,155 hours, 4,736 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, IT WAS NOTED THAT THE RIGHT WING CENTER SECTION CANTED RIB CAP P/N: 5722206-2 (RCSW 26.85) HAD A VISUALLY SUSPECT AREA ALONG THE BEND RADIUS AFT OF THE CENTER WING MAIN SPAR (FS 177.45). FURTHER INSPECTION USING FLUORESCENT PENETRANT CONFIRMED A 1INCH CRACK. AFTER REMOVAL OF THE RIB CAP, CLOSE EXAMINATION OF THE PART REVEALED THAT THE CAP WAS MANUFACTURED WITH THE BEND RADIUS PARALLEL TO THE GRAIN OF THE METAL RESULTING IN A GRAIN SEPERATION TYPE CRACK.
